Reference Type | Journal (article/letter/editorial) |
---|
Title | Plume structures in the hard-turbulent regime of three-dimensional infinite Prandtl number convection |
---|
Journal | Geophysical Research Letters |
---|
Authors | Malevsky, A. V. | Author |
---|
Yuen, D. A. | Author |
Year | 1993 (March 5) | Volume | 20 |
---|
Issue | 5 |
---|
Publisher | American Geophysical Union (AGU) |
---|
DOI | doi:10.1029/93gl00293Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 776747 | Long-form Identifier | mindat:1:5:776747:4 |
---|
|
GUID | 0 |
---|
Full Reference | Malevsky, A. V., Yuen, D. A. (1993) Plume structures in the hard-turbulent regime of three-dimensional infinite Prandtl number convection. Geophysical Research Letters, 20 (5) 383-386 doi:10.1029/93gl00293 |
---|
Plain Text | Malevsky, A. V., Yuen, D. A. (1993) Plume structures in the hard-turbulent regime of three-dimensional infinite Prandtl number convection. Geophysical Research Letters, 20 (5) 383-386 doi:10.1029/93gl00293 |
---|
In | (1993, March) Geophysical Research Letters Vol. 20 (5) American Geophysical Union (AGU) |
---|
These are possibly similar items as determined by title/reference text matching only.